# SDR USAASB96268

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE FORWARD SERVICE DOOR AND THE MAIN ENTRANCE DOOR INTERIOR AND EXTERIOR EXIT LIGHTS INOP.  ALSO, THE MAIN ENTRANCE DOOR UPPER EMERGENCY LIGHT WAS FOUND TO BE VERY DIM.  MAINTENANCE REMOVED AND REPLACED THE MAIN ENTRANCE DOOR UPPER EMERGENCY LIGHT BATTERY PACK (P/N S106) AND THE FORWARD SERVICE DOOR AND MAIN ENTRANCE DOOR INTERIOR AND EXTERIOR EXIT LIGHT BATTERY PACK (P/N 61-0478-9).  OPS CHECK GOOD.  (M)
